| Model Number |
DTBB1Q1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/22/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed and no anomalies were found.Concomitant medical products: 693565 lead, implanted: (b)(6) 2010.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient had an infection.The device and leads were explanted and later replaced.No further patient complications have been reported as a result of this event.